# SDR USAA980438

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 962
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK EDDY CURRENT INSPECTION, FOUND A .25 INCH CRACK LOWER FORWARD CORNER LEFT AFT ENTRY DOOR CUTOUT STATION 962 WL 208 SKIN.  INSTALLED TRIPLER PER SRM 53-30-03 FIG 24.  (M)
